# SDR 95UAL747002

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191UA
- Make and model: Boeing 747422
- Aircraft serial: 26880
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FIRE WARNING CAME ON WHILE CLIMBING THROUGH 2500 FEET.  SHUT DOWN ENGINE FOUND EVIDENCE OF OVERHEAT AT UPPER AFT FIRE DETECTOR.  CAUSED BY BURNED TAPE.  CLEANED AREA AND ACCOMPLISHED FIRE DETECTION TEST.  TESTED OK.
